My left eye is twitching like crazy, my hair is falling out, severe headaches, and my mouth tastes like iron. Any ideas? How can I lower my stress?

Stress? i don't know. That all those things could be due to stress is possible but far-fetched. Your symptoms are very suggestive of drug side effects, especially Depakote. If you are taking any major presciption drugs, start there. If you're not or stopping your meds doesn't eliminate the symptoms, you need to be worked up for metabolic, autoimmune or other conditions. DON'T stop any meds without supervision by an MD.

Related Questions

I've had a severe headache on the left side of my head for 4 days. Pain in my left eye, numbness in my face. Otc meds do not help. Can't sleep.?

Severe headache. For a persistent severe headache, i would recommend that you call your primary doctor. Your symptoms may be related to a stroke... If you cannot get a timely appointment, then go to the er for evaluation and treatment. Read more...
Physical therapy. You probably need physical therapy and a short duration of muscle relaxant. Talk to your pcp as face numbness should be evaluated asap. For starters you can do warm compresses on neck about 3-4 times a day and take Acetaminophen or ibuprofen. Read more...